Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 131, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 19, 2021, 2:44 AM PDT. It took effect at Jun 20, 2021, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2021, 2:44 AM PDT (09:44 UTC)
- In effect from
- Jun 20, 2021, 3:00 PM PDT
- Expired
- Jun 20, 2021, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
702 WHUS76 KMTR 190944 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 244 AM PDT Sat Jun 19 2021 PZZ530-191745- /O.CON.KMTR.SC.Y.0130.210619T2200Z-210620T0400Z/ /O.NEW.KMTR.SC.Y.0131.210620T2200Z-210621T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 244 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-191745- /O.EXT.KMTR.SC.Y.0127.000000T0000Z-210619T2200Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 244 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet at 10 seconds. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ575-191600- /O.EXT.KMTR.SC.Y.0127.000000T0000Z-210619T1600Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 244 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 10 feet at 10 seconds. * WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-191745- /O.CON.KMTR.SC.Y.0127.000000T0000Z-210619T2200Z/ Waters from Point Arena to Point Reyes 10-60 NM- 244 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 9 to 14 feet at 10 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-191045- /O.CON.KMTR.SC.Y.0127.000000T0000Z-210619T1000Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 244 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 10 feet at 10 seconds. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ545-191745- /O.CON.KMTR.SC.Y.0127.210619T1000Z-210619T2200Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 244 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt expected, resulting in hazardous conditions near harbor entrances. * WHERE...Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm. * WHEN...From 3 AM to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
7 follow-up statements
594 WHUS76 KMTR 191551 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 851 AM PDT Sat Jun 19 2021 PZZ575-191700- /O.EXP.KMTR.SC.Y.0127.000000T0000Z-210619T1600Z/ Waters from Pigeon Point to Point Pinos 10-60 NM- 851 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ PZZ530-200000- /O.CON.KMTR.SC.Y.0130.210619T2200Z-210620T0400Z/ /O.CON.KMTR.SC.Y.0131.210620T2200Z-210621T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 851 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-192200- /O.CON.KMTR.SC.Y.0127.000000T0000Z-210619T2200Z/ Waters from Point Arena to Point Reyes 10-60 NM- 851 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 14 feet at 10 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-192200- /O.CON.KMTR.SC.Y.0127.000000T0000Z-210619T2200Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 851 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 11 feet at 10 seconds. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ545-192200- /O.CON.KMTR.SC.Y.0127.000000T0000Z-210619T2200Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 851 AM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WHAT...South to southwest winds 10 to 15 kt with gusts to 25kt. * WHERE...Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm. * WHEN...Until 3 PM PDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
634 WHUS76 KMTR 192137 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 237 PM PDT Sat Jun 19 2021 PZZ571-192245- /O.CAN.KMTR.SC.Y.0127.000000T0000Z-210619T2200Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 237 PM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... $$ PZZ545-192245- /O.EXP.KMTR.SC.Y.0127.000000T0000Z-210619T2200Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 237 PM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... $$ PZZ570-200400- /O.EXT.KMTR.SC.Y.0127.000000T0000Z-210620T0400Z/ Waters from Point Arena to Point Reyes 10-60 NM- 237 PM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 12 feet at 10 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-200545- /O.CON.KMTR.SC.Y.0130.210619T2200Z-210620T0400Z/ /O.CON.KMTR.SC.Y.0131.210620T2200Z-210621T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 237 PM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
009 WHUS76 KMTR 200353 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 853 PM PDT Sat Jun 19 2021 PZZ530-201200- /O.EXP.KMTR.SC.Y.0130.000000T0000Z-210620T0400Z/ /O.CON.KMTR.SC.Y.0131.210620T2200Z-210621T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 853 PM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-200500- /O.EXP.KMTR.SC.Y.0127.000000T0000Z-210620T0400Z/ Waters from Point Arena to Point Reyes 10-60 NM- 853 PM PDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... Conditions have dropped below advisory criteria, therefore the Small Craft Advisory has been allowed to expire. $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
455 WHUS76 KMTR 201005 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 305 AM PDT Sun Jun 20 2021 PZZ530-201815- /O.CON.KMTR.SC.Y.0131.210620T2200Z-210621T0400Z/ /O.NEW.KMTR.SC.Y.0132.210621T2200Z-210622T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 305 AM PDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
119 WHUS76 KMTR 201502 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 802 AM PDT Sun Jun 20 2021 PZZ530-202315- /O.CON.KMTR.SC.Y.0131.210620T2200Z-210621T0400Z/ /O.CON.KMTR.SC.Y.0132.210621T2200Z-210622T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 802 AM PDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
582 WHUS76 KMTR 202102 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 202 PM PDT Sun Jun 20 2021 PZZ530-210515- /O.CON.KMTR.SC.Y.0131.210620T2200Z-210621T0400Z/ /O.CON.KMTR.SC.Y.0132.210621T2200Z-210622T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 202 PM PDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... * WHAT...West to southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
882 WHUS76 KMTR 210351 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 851 PM PDT Sun Jun 20 2021 PZZ530-211200- /O.EXP.KMTR.SC.Y.0131.000000T0000Z-210621T0400Z/ /O.CON.KMTR.SC.Y.0132.210621T2200Z-210622T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 851 PM PDT Sun Jun 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 3 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 12:14 AM PDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 19, 12:14 AM PDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1214 AM PDT Sat Jun 19 2021
.SYNOPSIS...Cooling will gradually return to the coast and bays
this tonight as onshore winds return. Noted cooling trend
Saturday near the coast and bays but continued hot inland into
Saturday evening. Much cooler all areas Sunday through early next
week as the marine layer returns as an upper trough develops off
the coast. Temperatures trending to near or even slightly below
normal early next week.
&&
.DISCUSSION...as of 09:09 PM PDT Friday...Another hot day across
our CWA, however, we did not end up breaking any records at our
official climate sites. Some of our toastiest spots today were:
Concord Airport at 107
Livermore Airport at 106
Byron Airport at 108
Pinnacles Natl Park at 109
Parkfield at 105
The good news is that the marine layer depth measured at the Fort
Ord Profiler is beginning to show signs of deepening. It's
currently around 1400 feet deep. That means much of our coastal
areas, around the bays, and into some of our inland areas will
enjoy that cooler marine influence. As for the Heat Advisory and
Excessive Heat Warning from earlier today, we have let those
expire at 9pm. However, we did create a new Heat Advisory product
for the farther inland areas since they will still be fairly hot
on Saturday - not as hot as today, but there will be some
lingering Heat Risk and with it being Father's Day weekend, we
want everyone to stay aware especially with any outdoor plans.
Hottest areas will be in the far northern North Bay areas, the far
eastern East Bay areas, and for the mountains of San Benito &
interior Monterey counties, including Pinnacles Natl Park. That
Heat Advisory is from noon to 10pm on Saturday. By Sunday, an
upper level trough will develop offshore which will bring even
more of a cooling effect for our region through the first half of
next week.
The other big news besides heat, is the growing Willow Wildfire in
Monterey County that is located west of Arroyo Seco and just south
of Tassajara Hot Springs. Winds aloft have been generally south to
southwest in that region which is why the smoke plume drifted well
north today. Because of the inland location of this fire, as well
as its elevation (approx 1800-3500 ft as of 8pm), then there will
be little marine influence on the fire until that offshore trough
strengthens early next week. That means hot and dry conditions
will continue on Saturday into early Sunday for the wildfire.
Luckily, winds are expected to remain light to moderate through
the weekend.
&&
.PREV DISCUSSION...as of 1:59 PM PDT Friday...Heat advisories and
excessive heat warnings will continue through 9 pm this evening.
Will assess temps and records this evening and consider if any
extensions are needed for inland areas on Saturday. Also watching
smoke billow northward across the Monterey Bay region as the
Willow fire continues to burn in the Ventana Wilderness of the Los
Padres National Forest. Finally, we continue to watch the
southerly surge of stratus that has now made it up to Pebble
Beach. 24 hour trends show southwest flow has made it to the north
side of Monterey Bay where Watsonville is now running 16 degrees
cooler than yesterday afternoon as the coastal cooling has begun.
Meanwhile as of 1 pm we still have hot temps ranging from 95 in
Santa Rosa, 102 in Livermore to 107 at Pinnacles National Park.
We expect to see the stratus fill in over the ocean overnight as
there is a well defined inversion layer around 1000 feet along the
coast. As this occurs onshore winds will gradually increase
bringing noted cooling on Saturday for locations within 10-15
miles of the coast. We still expect hot temperatures for the
interior valleys but even those locations should cool a few
degrees with only the hottest locations of the Bay Area seeing
temps into the lower 100s.
The second half of the weekend will be cooler as onshore flow
continues with a continued deepening of the marine layer along the
coast.
By Monday and Tuesday temperatures will drop to near or even below
seasonal values with a weak upper trough off the coast. Periods of
night and morning low clouds will return along with coastal
drizzle.
Dry ridge rebuilds late next week and into next weekend with
another warming trend.
&&
.AVIATION...as of 12:14 AM PDT Saturday...For the 06z TAFs. VFR
except VLIFR-IFR in stratus and fog moving northward along the
immediate coast. Wildfire smoke reducing visibilities mainly over
the north Central Coast.
Vicinity of KSFO...VFR. Mainly west wind 5 to 10 knots tonight,
increasing to 15 to 20 knots Saturday afternoon and early evening.
SFO Bridge Approach...Similar to KSFO. Wildfire smoke may briefly
reduce slant range visibility Saturday morning.
Monterey Bay Terminals...VLIFR-IFR developing due to stratus and
fog moving in across the Monterey Bay and northern Salinas Valley.
Wildfire smoke reducing slant range visibilities including possibly
surface visibilities in the Salinas Valley. VFR-MVFR from late
morning to afternoon on Saturday.
&&
.MARINE...as of 09:09 PM PDT Friday...Northwest winds prevail over
the northern waters with southerly winds over the southern waters.
The northwest winds remain breezy to locally gusty where near gale
force winds are still possible through Friday evening. A
southerly surge of marine stratus continues along the Big Sur
coast, pushing northward toward Pigeon Point later this evening
and will bring breezy southerly winds and reduced visibility.
Winds will diminish over the weekend and into early next week.
Despite the weakening winds, seas remain mainly driven by current
or former northwest winds at 8 to 9 seconds along with a marginal
southerly swell.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pt Arena to Pt Reyes 0-10 nm until 3 AM
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 AM
SCA...Pt Reyes to Pigeon Pt 0-10 nm from 3 AM
&&
PUBLIC FORECAST: Bingaman
AVIATION: Canepa
MARINE: DK
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:06 PM PDT | Heat Advisory | MTR | Alameda, Contra Costa, Monterey, San Benito | 23 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.